# SDR FDEA201009293799

- Difficulty date: September 29, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65545813
- Condition: Corroded
- Location: Bs 1008 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE EXTERIOR FUSELAGE SKIN BS 1008 STRINGER 28L CUT OUT DAMAGED SECTION OF STR 28L AT BS 1008, 11" LONG IAW SRM 53-10 3 FIG 1 AND 51-30-2. FABRICATED STRINGER SECTION.   FABRICATED SPLICE IAW B727 SRM 53-10-3 FIG 1.   INSTALLED STRINGER AND SPLICE IAW SRM 51-30-2 REV 103.
